Canonical number systems over imaginary quadratic euclidean domains

A. Pethő, Péter Varga

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We investigate canonical number systems over imaginary quadratic Euclidean domains. We define a canonical digit set in a uniform way. Linear ECNS polynomials are characterized completely. We prove that for every degree there are infinitely many ECNS polynomials. As a byproduct we give a sufficient condition for a polynomial to be symmetric-CNS.

Original languageEnglish
Pages (from-to)165-186
Number of pages22
JournalColloquium Mathematicum
Volume146
Issue number2
DOIs
Publication statusPublished - 2017

Fingerprint

Canonical number System
Euclidean
Polynomial
Digit
Sufficient Conditions

Keywords

  • Canonical number systems
  • Euclidean domains
  • Radix representation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Canonical number systems over imaginary quadratic euclidean domains. / Pethő, A.; Varga, Péter.

In: Colloquium Mathematicum, Vol. 146, No. 2, 2017, p. 165-186.

Research output: Contribution to journalArticle

@article{f9d08e1db7234f11888fffec40b3a6b2,
title = "Canonical number systems over imaginary quadratic euclidean domains",
abstract = "We investigate canonical number systems over imaginary quadratic Euclidean domains. We define a canonical digit set in a uniform way. Linear ECNS polynomials are characterized completely. We prove that for every degree there are infinitely many ECNS polynomials. As a byproduct we give a sufficient condition for a polynomial to be symmetric-CNS.",
keywords = "Canonical number systems, Euclidean domains, Radix representation",
author = "A. Pethő and P{\'e}ter Varga",
year = "2017",
doi = "10.4064/cm6728-12-2015",
language = "English",
volume = "146",
pages = "165--186",
journal = "Colloquium Mathematicum",
issn = "0010-1354",
publisher = "Institute of Mathematics, Polish Academy of Sciences",
number = "2",

}

TY - JOUR

T1 - Canonical number systems over imaginary quadratic euclidean domains

AU - Pethő, A.

AU - Varga, Péter

PY - 2017

Y1 - 2017

N2 - We investigate canonical number systems over imaginary quadratic Euclidean domains. We define a canonical digit set in a uniform way. Linear ECNS polynomials are characterized completely. We prove that for every degree there are infinitely many ECNS polynomials. As a byproduct we give a sufficient condition for a polynomial to be symmetric-CNS.

AB - We investigate canonical number systems over imaginary quadratic Euclidean domains. We define a canonical digit set in a uniform way. Linear ECNS polynomials are characterized completely. We prove that for every degree there are infinitely many ECNS polynomials. As a byproduct we give a sufficient condition for a polynomial to be symmetric-CNS.

KW - Canonical number systems

KW - Euclidean domains

KW - Radix representation

UR - http://www.scopus.com/inward/record.url?scp=85015363359&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85015363359&partnerID=8YFLogxK

U2 - 10.4064/cm6728-12-2015

DO - 10.4064/cm6728-12-2015

M3 - Article

AN - SCOPUS:85015363359

VL - 146

SP - 165

EP - 186

JO - Colloquium Mathematicum

JF - Colloquium Mathematicum

SN - 0010-1354

IS - 2

ER -